U.S. doctors online nowAsk doctors free
Burlington, NJ
A 26-year-old female asked:

Can a high inr (5.8) cause my feet to go numb while sitting? i take coumadin (warfarin) daily for a clotting disorder.

2 doctor answers2 doctors weighed in
Dr. Jeffrey Kass
Podiatry 29 years experience
If the high: Inr was going to cause numbness i would expect it to occur whether sitting or standing. Otherwise, i would blame the numbness on a nerve impingement when sitting. Irrespective of the fact you take the coumadin).
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Thomas Inwood
Podiatry 36 years experience
Inr: As stated it would occur standing or sitting if the inr had anything to do with it. See your neurologist for assistance.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.